# SDR COMA0160751

- Difficulty date: September 24, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 3,351 hours, 3,420 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5420.  DURING TAKE OFF AT YYZ RECEIVED MULTIPLE AURAL WARNINGS, ABORTED TAKE OFF AT 65 KNOTS AND RETURNED TO THE GATE.  RESET CIRCUIT BREAKER H7 ON CBP-1.
